Meditation is the practice of focusing the mind on a particular object, sound, or feeling. It helps to achieve mental clarity and an emotionally calm state. It can be used to reduce stress, anxiety, fear, pain, and to increase peace, well-being, and self-concept.
All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
My husband is 35 years old. He is under medication for high BP and cholesterol. Kindly help with the diet.
Query: Hi Doctor, My husband is 35 years old. He is on medication for high BP and cholesterol. BP being 145/100, HDL-46, LDL-117.6, TGL-212, VLDL-42.4. Kindly help with the diet plan. Thank you. Read Full »
Answer: Hi, Welcome to icliniq.com. Diet plan for your husband is as follows: Do not use table salt, i.e, avoid using salt for him over and above what you use in cooking vegetables and other dishes. Avoid pickles/white bread/soups/noodles/any kind of food requiring excessive preservation/lentil cakes... Read Full »
My body is overreacting to everything and making me feel unwell to the point that I am bed bound. Please help.
Query: Hi doctor, Recently I went through a long period of chronic stress and anxiety. Since then, I have not felt well and have been bedbound, mainly with severe fatigue. I have noticed some strange symptoms and wondered if you could tell me if it is a mental health condition, please? If I am watching tel... Read Full »
Answer: Hi, Welcome to icliniq.com. Thank you for taking help from a psychiatrist. It is a sign of premorbid depression. If it continues, then you may suffer from a major depressive disorder. It would help if you change your lifestyle. Take enough sleep of at least 7 to 8 hours. Do daily exercise for 30 ... Read Full »
Will my anxiety relapse if I stop SSRI?
Query: Hello doctor, I am a male who was diagnosed with generalized anxiety disorder (GAD) and social anxiety, eight years back. Initially, I was prescribed Paxil 20 mg, which helped treat my anxiety and depression but I started having side effects of weight gain, fatigue, and sexual dysfunction. When I st... Read Full »
Answer: Hi, Welcome to icliniq.com. Paroxetine acts on multiple receptors, and it is known for its withdrawal effects of weight gain due to its antihistaminic and anticholinergic action.SSRI (selective serotonin reuptake inhibitors) can cause significant sexual dysfunction. Usually, Bupropion along with SSR... Read Full »
I feel so tired and feel everything around me is messed up. Please help.
Query: Hi doctor, I am about to take my standard progressive metrics (SPM) for another two weeks, but now I feel so tired and dying about my life. I feel terrible; everything around me is so messed up, I do not have friends, and I am always doing my things at home. I am not socializing, and I feel like I a... Read Full »
Answer: Hi Welcome to icliniq.com. Thank you for taking help from a psychiatrist. I can understand your situation. You may have major depressive disorder due to underlying stress. Unfortunately, there is non-pharmacological management for your depression. However, it would help if you tried following the... Read Full »
Should I consult a doctor for small pains on either side of my forehead?
Query: Hello doctor, I experience small pains that last for a second on both sides of my forehead. I have experienced it for many years since I was a child, but I did not think much about it since it did not interfere with my life, and I thought it is normal. I can carry out my normal activities as well.... Read Full »
Answer: Hello, Welcome to icliniq.com. You are worried that you might be having brain cancer, but whatever you had explained in your history does not show any sign of brain cancer. If you want to rule it out, then only go for an MRI brain, but I know it will be normal. These symptoms are suggesting cluste... Read Full »
How do I get off my distractions and study well?
Query: Hi doctor, I am a 19 year old. I have many questions in life to which I cannot find an answer. My parents ran a school and naturally, I attended the same. Even though I did not work very hard, I used to top the class. But, when I reached the fifth grade, I got distracted easily and did not study we... Read Full »
Answer: Hello, Welcome to icliniq.com. The main problem which I picked from your description is that you get tensed about studying. You have set up a self-image of a guy who is poor in studies and cannot succeed. I think you are too harsh on yourself. Every individual is unique in his own sense and is not n... Read Full »
Please suggest some medicine to improve premature ejaculation.
Query: Hi doctor, I am a 36 year old unmarried male. I have been suffering from premature ejaculation for the past 12 years. As my friend suggested, I am using Suhagra 50 mg pill before intercourse and had good erection. During my first time intercourse, I had very quick ejaculation. I was able to hold my ... Read Full »
Answer: Hi, Welcome to icliniq.com. You can discuss with your dermatologist regarding erectile dysfunction and stop Finax (Finasteride). For premature ejaculation, I suggest Dapoxetine 30 mg one hour before intercourse. You can refer net sources and practice squeeze technique and Kegel exercise.... Read Full »
What do symptoms like lack of sleep, mood swings, loss of interest, etc., indicate?
Query: Hello doctor, I am not sure if I have depression, but I notice a lack or have a hard time sleeping. I have feelings of emptiness and guilt, change in appetite, fatigue, mood swings, suicidal thoughts at times, and losing interest in my favorite activities. Is there a way I can confirm if this is ju... Read Full »
Answer: Hello, Welcome to icliniq.com. I can understand your situation. If you have social and functions impairment for more than two weeks, it is a major depressive disorder. If you have not any work impairment and just feeling gloomy, then it is not depression. It may be due to some temporary stress or ... Read Full »
I am scared of exam failure. How to tackle it?
Query: Hello doctor, I failed around five times in CA final exam. My next exam is in a month time. I have not studied yet because I am so much depressed and demotivated. I am scared of failing this time also. My future is dark. Mentally, I am very much stressed which leads to the symptoms of high blood ... Read Full »
Answer: Hello, Welcome to icliniq.com. Success and failure are part of life, but we should keep trying. When we are down only way is up. I know it is easier said than done but you have to keep trying, and persistence is the only key to success. Here are a few steps that can help you.Do meditation daily for ... Read Full »
Why am I getting negative thoughts regarding my health?
Query: Hello doctor, I am a 47 year old healthy female. My problem is that I think too much and I get a lot of negative thoughts about my health throughout the day. I always feel that something is wrong with me. Apart from that I have a healthy lifestyle and go to the gym regularly. These thoughts keep oc... Read Full »
Answer: Hello, Welcome to icliniq.com. These kind of ruminations are quite common, especially in premenstrual period. The things that will help you are as follows. Meditate daily for at least half an hour in the morning. Daily write down whatever that comes to your mind uncensored and never read it ag... Read Full »